Multiple Positive Solutions for a Class of Quasilinear Elliptic Boundary-value Problems
MetadataShow full metadata
Using variational arguments we prove some nonexistence and multiplicity results for positive solutions of a class of elliptic boundary-value problems involving the p-Laplacian and a parameter.
CitationPerera, K. (2003). Multiple positive solutions for a class of quasilinear elliptic boundary-value problems. Electronic Journal of Differential Equations, 2003(07), pp. 1-5.
This work is licensed under a Creative Commons Attribution 4.0 International License.